Alert archive / Louisiana / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 13, NWS Shreveport, LA

February 14, 2026Sabine County, Texas; 4 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Feb 14, 2026, 7:27 PM CST for Sabine County, Texas; 4 parishes in Louisiana. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 14, 2026, 7:27 PM CST (01:27 UTC)
Expired
Feb 14, 2026, 8:15 PM CST
In force
48 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
0.0 in
Wind
60.0 mph

Counties Grant Parish, LA, Natchitoches Parish, LA, Sabine Parish, LA, Winn Parish, LA, Sabine County, TX

The radar

The Ft Polk radar (KPOE), 42 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 14, 7:30 PM CSTTSTM WND DMG1 W Many, LACorrects previous tstm wnd dmg report from 1 W Many. Tree down just west of Many, Louisiana on Hwy. 6.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 14, 3:49 PM CSTTornado WatchSPC5 hr
Feb 14, 6:54 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2026-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2026-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 530 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
530 m²/s²
0-3 km storm-relative helicity
797 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

465 
WUUS54 KSHV 150127
SVRSHV
LAC043-069-085-127-TXC403-150215-
/O.NEW.KSHV.SV.W.0013.260215T0127Z-260215T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
727 PM CST Sat Feb 14 2026

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  West Central Grant Parish in north central Louisiana...
  Southwestern Winn Parish in north central Louisiana...
  Natchitoches Parish in northwestern Louisiana...
  Eastern Sabine Parish in northwestern Louisiana...
  Southeastern Sabine County in eastern Texas...

* Until 815 PM CST.

* At 727 PM CST, severe thunderstorms were located along a line from
  8 miles west of Campti to 19 miles south of Many, or along a line
  from 15 miles northwest of Natchitoches to 36 miles southwest of
  Natchitoches, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Natchitoches, Many, Campti, Montgomery, Allen, Florien, Provencal,
  Natchez, Clarence, Fisher, Robeline, Powhatan, Flora, Hagewood,
  Bellwood, Cypress, Kisatchie, Mount Carmel, Bermuda and Melrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.

Tornadoes can develop quickly from severe thunderstorms. Seek shelter
immediately in an interior room on the lowest floor of a well-built
structure.

A Tornado Watch remains in effect until 900 PM CST for portions of
northwest Louisiana and northeast Texas.

&&

LAT...LON 3117 9367 3150 9359 3190 9341 3189 9328
      3190 9326 3190 9277 3140 9287 3139 9291
      3137 9291 3137 9295 3135 9295 3136 9303
      3136 9339 3128 9344 3128 9354 3124 9356
      3120 9354 3117 9358
TIME...MOT...LOC 0126Z 271DEG 26KT 3190 9325 3152 9337 3129 9343

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

13
1 follow-up statement
998 
WWUS54 KSHV 150152
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
752 PM CST Sat Feb 14 2026

TXC403-150202-
/O.CAN.KSHV.SV.W.0013.000000T0000Z-260215T0215Z/
Sabine TX-
752 PM CST Sat Feb 14 2026

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN SABINE
COUNTY...

The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

&&

LAT...LON 3151 9342 3189 9328 3190 9320 3190 9277
      3142 9287 3140 9287 3139 9291 3137 9291
      3137 9295 3135 9295 3136 9303 3136 9342
      3138 9345 3142 9343 3144 9344
TIME...MOT...LOC 0127Z 271DEG 26KT 3190 9324 3152 9336 3129 9342

$$


LAC043-069-085-127-150215-
/O.CON.KSHV.SV.W.0013.000000T0000Z-260215T0215Z/
Grant LA-Natchitoches LA-Sabine LA-Winn LA-
752 PM CST Sat Feb 14 2026

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR
WEST CENTRAL GRANT, SOUTHWESTERN WINN, NATCHITOCHES AND EAST CENTRAL
SABINE PARISHES...

At 752 PM CST, severe thunderstorms were located along a line from 5
miles east of Campti to 25 miles southeast of Many, or along a line
from 12 miles north of Natchitoches to 31 miles south of
Natchitoches, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Natchitoches, Campti, Montgomery, Allen, Provencal, Natchez,
  Clarence, Robeline, Powhatan, Flora, Cypress, Bellwood, Bermuda,
  Melrose, Hagewood, St. Maurice, Cloutierville, Grand Ecore,
  Kisatchie and Gorum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.

Tornadoes can develop quickly from severe thunderstorms. Seek shelter
immediately in an interior room on the lowest floor of a well-built
structure.

&&

LAT...LON 3151 9342 3189 9328 3190 9320 3190 9277
      3142 9287 3140 9287 3139 9291 3137 9291
      3137 9295 3135 9295 3136 9303 3136 9342
      3138 9345 3142 9343 3144 9344
TIME...MOT...LOC 0127Z 271DEG 26KT 3190 9324 3152 9336 3129 9342

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

20

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 14, 6:19 PM CST, 1 hour 8 minutes earlier. Its key messages:

  • Issued at 1238 PM CST Sat Feb 14 2026
  • A round of severe thunderstorms will proceed through the area this afternoon and evening with damaging winds and large hail the main impacts, especially along and south of I-20 (tornadoes cannot be ruled out).
  • Heavy rain and some flash flooding is most likely along and north of the I-30 corridor into south Arkansas (40% chance of > 3+ inches in 24 hours).
  • Above-normal temperatures and dry conditions will return next week.
Area forecast discussion, Feb 14, 6:19 PM CST, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
619 PM CST Sat Feb 14 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 1238 PM CST Sat Feb 14 2026

- A round of severe thunderstorms will proceed through the area
  this afternoon and evening with damaging winds and large hail
  the main impacts, especially along and south of I-20 (tornadoes
  cannot be ruled out).

- Heavy rain and some flash flooding is most likely along and
  north of the I-30 corridor into south Arkansas (40% chance of >
  3+ inches in 24 hours).

- Above-normal temperatures and dry conditions will return next
  week.

&&

.DISCUSSION...
Issued at 1238 PM CST Sat Feb 14 2026

Near-term 14/16-18Z satellite imagery depicts an ongoing
atmospheric evolution as moisture and convection shifts eastward
across north-central Texas. As it does, moisture advection
continues apace with the 60-degree isodrosotherm roughly along or
near the I-20 corridor with robust southeasterly winds. Breaks in
cloud cover are more somewhat more voluminous across East Texas
into Central Louisiana, allowing for some instability enhancement
(still below 2000 J/kg) in an otherwise low-CAPE/high-shear storm
setup. High- resolution guidance continues to suggest a linear
storm mode with QLCS impacts more likely among the convective
group (meaning quick-spin up tornadoes and damaging winds are
primary concerns). Secondary concerns continue to be with flash
flooding from any efficient rainfall rates (40% chance of > 3+
inches in 24 hours) due to training thunderstorm lines along and
north of I-30, however, dry antecedent soils and the progression
of the QLCS system will preclude those areas from more serious
impacts.

The post-frontal environment arriving later Sunday into Monday
will reintroduce dry and warm conditions across the Four State
Region as broad ridging displaces more troughing and associated
weather activity into the Great Plains. Long-range guidance
continues to suggest temperature maximums reaching into the lower
80s by the middle of next week before the next frontal boundary
approaches the area by the weekend. /16/

&&

.AVIATION...
(00Z TAFS)
Issued at 603 PM CST Sat Feb 14 2026

For the 15/00z TAFs, a broken line of strong to occasionally
severe convection will continue to move eastward across Deep East
Texas, Southern Arkansas, and much of Louisiana during the TAF
period. The storms will affect KSHV at the start of the period and
should affect KELD and KLFK several hours later. A broad area of
light to moderate rain will persist behind the main line of
storms. Precip will continue before a cold front and associated
surface low move across the region between 15/05z-15/12z. The rain
will end from west to east behind the departing system should end
at all TAF sites by 15/15z. Flight conditions will be highly
variable, but most sites should experience MVFR and occasional
IFR conditions for much of the period before ceilings begin to
slowly lift and scattered late Sunday afternoon.

/09/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1221 AM CST Sat Feb 14 2026

Spotter activation may be needed later this afternoon through
tonight with the threat of strong to severe thunderstorms and
flash flooding.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  69  48  72 / 100  20   0   0
MLU  60  70  47  69 /  90  60   0   0
DEQ  52  66  40  69 / 100  10   0   0
TXK  58  68  45  71 / 100  20   0   0
ELD  56  68  43  70 / 100  50   0   0
TYR  56  66  46  72 /  90   0   0   0
GGG  56  67  45  72 / 100  10   0   0
LFK  56  67  49  73 / 100   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

DISCUSSION...16
AVIATION...09

In the hours before

Special weather statement, Feb 14, 6:55 PM CST, 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
655 PM CST Sat Feb 14 2026

LAZ010-017-018-TXZ153-167-150130-
De Soto LA-Natchitoches LA-Sabine TX-Shelby TX-Sabine LA-
655 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL DE
SOTO...WEST CENTRAL NATCHITOCHES AND SABINE PARISHES AND NORTH
CENTRAL SABINE AND SOUTHEASTERN SHELBY COUNTIES UNTIL 730 PM CST...

At 655 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 9 miles northeast of Converse to near
Milam, or extending from 13 miles southeast of Mansfield to 34 miles
southeast of Center, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Milam, Many, Zwolle, Converse, Allen, Oak Grove, Pleasant Hill,
  Florien, Huxley, Noble, Fisher, Robeline, Powhatan, Belmont,
  Marthaville, Pelican, Negreet, Toledo Bend Reservoir North, Ajax
  and Mount Carmel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3145 9394 3168 9386 3190 9382 3190 9334
      3189 9333 3189 9331 3190 9330 3189 9329
      3189 9327 3190 9327 3190 9317 3165 9326
      3147 9331
TIME...MOT...LOC 0055Z 271DEG 24KT 3187 9360 3163 9364 3146 9375

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

13
Local storm report, Feb 14, 7:08 PM CST, 19 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
708 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     Tstm Wnd Dmg     4 NE Big Sandy          32.63N 95.06W
02/14/2026                   Upshur             TX   Law Enforcement

            Law enforcement received a report of a
            downed tree northeast of Big Sandy.

&&

SP
Local storm report, Feb 14, 7:11 PM CST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
711 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     Tstm Wnd Dmg     1 NNW Warren City       32.57N 94.91W
02/14/2026                   Upshur             TX   Law Enforcement

            Law enforcement received a report of a
            downed power line at the intersection of
            Pyeatt Dr and North Point Pleasant Rd.

&&

SP
Local storm report, Feb 14, 7:14 PM CST, 13 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
714 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     Tstm Wnd Dmg     5 SE Winona             32.43N 95.12W
02/14/2026                   Smith              TX   Public

            Law enforcement received a report of a
            downed tree along Farm to Market Road 757.

&&

SP
Special weather statement, Feb 14, 7:16 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Shreveport LA
716 PM CST Sat Feb 14 2026

LAZ002>006-010>013-018-019-150200-
Webster LA-Bossier LA-Bienville LA-De Soto LA-Red River LA-
Jackson LA-Winn LA-Natchitoches LA-Lincoln LA-Claiborne LA-Union
LA-
716 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN DE SOTO...
NORTHERN NATCHITOCHES...SOUTHEASTERN BOSSIER...RED RIVER...
SOUTHWESTERN UNION...SOUTHERN CLAIBORNE...WESTERN LINCOLN...WESTERN
JACKSON...BIENVILLE...NORTHWESTERN WINN AND SOUTHEASTERN WEBSTER
PARISHES UNTIL 8 PM CST...

At 716 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 7 miles northeast of Minden to 9 miles
south of Coushatta, or extending from 7 miles northeast of Minden to
19 miles northwest of Natchitoches, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Ruston, Minden, Grambling, Jonesboro, Homer, Arcadia, Coushatta,
  Bernice, Ringgold, Sibley, Campti, Gibsland, Doyline, Dubberly,
  Dixie Inn, Heflin, Dubach, Simsboro, Martin and Hodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3224 9348 3225 9346 3225 9347 3281 9337
      3280 9261 3190 9277 3190 9354
TIME...MOT...LOC 0115Z 277DEG 37KT 3270 9322 3225 9330 3190 9335

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

13
Special weather statement, Feb 14, 7:18 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
718 PM CST Sat Feb 14 2026

LAZ010-011-017>020-150215-
De Soto LA-Red River LA-Winn LA-Natchitoches LA-Sabine LA-Grant
LA-
718 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN DE SOTO...
NATCHITOCHES...SOUTHERN RED RIVER...CENTRAL SABINE...WESTERN GRANT
AND SOUTHWESTERN WINN PARISHES UNTIL 815 PM CST...

At 718 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 9 miles south of Coushatta to 7 miles
south of Many, or extending from 17 miles northwest of Natchitoches
to 30 miles southwest of Natchitoches, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Natchitoches, Many, Zwolle, Campti, Montgomery, Allen, Pleasant
  Hill, Florien, Provencal, Natchez, Clarence, Fisher, Robeline,
  Powhatan, Hagewood, Marthaville, Flora, Bellwood, Mount Carmel and
  Cypress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3146 9372 3156 9370 3176 9356 3191 9354
      3190 9276 3175 9284 3160 9295 3149 9300
      3136 9303 3136 9338 3145 9371 3145 9370
      3146 9371
TIME...MOT...LOC 0118Z 269DEG 27KT 3189 9331 3176 9333 3165 9343 3155
9350 3147 9350

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 6:16 PM CSTSpecial Weather StatementSHVSabine, San Augustine59 min
Feb 14, 6:51 PM CSTSevere Thunderstorm WarningSHVSabine39 min
Feb 14, 10:43 PM CSTRiver Flood WarningSHVAnderson, Cherokee24 hr
Feb 14, 6:24 PM CSTAreal Flood AdvisorySHVBossier, Caddo2 hr
Feb 14, 6:27 PM CSTSpecial Weather StatementSHVBossier, De Soto, Red River, Webster63 min
Feb 14, 6:55 PM CSTSpecial Weather StatementSHVSabine35 min
Feb 14, 7:03 PM CSTTornado WarningSHVBienville, Red River27 min
Feb 14, 7:16 PM CSTSpecial Weather StatementSHVBienville, Lincoln, Red River, Webster44 min
Feb 14, 7:18 PM CSTSpecial Weather StatementSHVNatchitoches, Sabine57 min
Feb 14, 8:09 PM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn51 min
Feb 14, 8:45 PM CSTTornado WarningSHVGrant45 min
Feb 14, 8:52 PM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn53 min
Feb 14, 9:43 PM CSTSevere Thunderstorm WarningSHVLaSalle17 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2026Severe Thunderstorm Warnings in Texas, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.